# SDR MASA98134

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 1143880007
- Condition: Leaking
- Location: Lt Wing
- Part time: 5,898 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5258 - LEB-LGA - ON CLIMB-OUT AT 160 KNOTS, THE CREW NOTICED THE GEAR HANDLE ILLUMINATED.  THE FIRST OFFICER SAW THE RT MAIN LANDING GEAR FULLY EXTENDED.  THE CREW HEARD THE HYDRAULIC POWER PACK CYCLE AND THE GEAR RETRACTED.  COMPLETED FLIGHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REPLACED THE POWER PACK.  OPS CHECK GOOD, AIRRAFT WAS RETURNED TO SERVICE.  (M)
